MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; HEATED RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; HEATED RESPIRATORY HUMIDIFIER
Model Number HC150JHU
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in california reported via a fisher & paykel healthcare (f&p) field representative that the power cord of an hc150jhu heated respiratory humidifier was torn.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject, hc150jhu respiratory humidifier was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information and photography provided by the distributor and our knowledge of the product.Results: visual inspection of the provided photography confirmed that the outer insulation had been compromised, resulting in the exposure of the internal wiring and copper conducters.Conclusion: based on the visual evaluation of the provided photography, and our knowledge of the product, the reported event was likely due to one or more of the following factors: - wear and tear due to repeated bending, flexing, or pulling of the cord.- abrasion caused by contact with sharp edges or rough surfaces.- improper handling or storage practices, such as tightly wrapping or compressing the cord.- pinching or crushing of the cable under furniture, doors, or heavy objects.- exposure to elevated temperatures or heat sources that can degrade insulation.The hc150 respiratory humidifier is used to warm and humidify gases delivered to patients requiring continuous positive airway pressure (cpap) therapy or mask ventilation.The user instructions states the following: - never operate the hc150 if it has a damaged cord or plug, if it is not working properly, or if any part of either the hc150 or the humidification chamber is dropped or damaged, or dropped into water.- keep the cord away from heated surfaces.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
HEATED RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24646065
Report Number9611451-2026-01046
Device Sequence Number15913243
Product Code BTT
UDI-Device Identifier09420012400413
UDI-Public(01)09420012400413(10)2100718903(11)190307
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K003973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHC150JHU
Device Catalogue NumberHC150JHU
Device Lot Number2100718903
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown